| Catalog Number |
68LP-325 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported deflation.The device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed, opening on posterior side assessed, as surgical damage.Additional observations: observed, creases on the device.White particles observed, inside the device.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, left side deflation.Device was explanted.